# SDR USAA2014010200009

- Difficulty date: December 31, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 76,166 hours, 34,308 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Part number: TY154024C
- Part serial: 2314
- Condition: Inoperative
- Location: Thrust Reverser
- Part time: 29,888 hours, 11,505 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO ENG NR 2 THRUST REVERSER PRESSURIZED ECAM MESSAGE ON CLIMB OUT THROUGH FLIGHT LEVEL 320.  REPLACED THE NR 2 ENGINE HYDRAULIC CONTROL UNIT.
